Thread: Arimidex Anxiety?
03-20-2005, 05:19 PM #1
Alright... I have had HORRIBLE anxiety yesterday and today... chest pains and feeling kinda nauseas and everything... now the only thing I can associate this to is that I am in PCT and day before yesterday I ran out of L-dex so I bumped my Nolva to 20mg/day. Would either the discontinuation of the L-dex, the increase of the nolva, or the fluctuating hormone levels durring PCT be to blame?
03-20-2005, 05:22 PM #2
Fluctuating levels during PCT, or you already had an underlying problem with anxiety and the steroids aggravated it.
If it doesn't get better soon I suggest you go see a doctor and tell him what's going on. Same thing happened to me and I went right away, got prescribed with anxiety meds and haven't have an attack for awhile now.
03-20-2005, 05:24 PM #3
Ya I'm thinking fluctuating hormones is likely the culprit...you have anxiety before?
03-20-2005, 05:27 PM #4Originally Posted by Juddman
03-20-2005, 05:29 PM #5Originally Posted by YounG_SluG11
03-20-2005, 06:13 PM #6
umm... i have OCD... and they said I have other problems associated with other stuff like bi-polar and ADD... but no real anxiety as far back as i can remember.. maybe I did and didn't realize it but it was NEVER like this.
03-20-2005, 06:17 PM #7
Well isn't OCD considered a branch of anxiety disorders? I would think that you would prob be prone to anxiety if you have OCD. You're not alone bro...there are a few bros on here with similar issues that you can talk to if you wanted to.
If it gets to be too much, I would recommend talking to the doc. You shouldn't have to feel like that. Good luck bro.
03-20-2005, 06:49 PM #8
Thanks for the concern bro... yeah I want something to stop it cuz it really effects me on a daily basis... like all of my relationships and my work and everything... but I don't have insurance so what steps/meds can I take to mellow this down safely?
03-20-2005, 06:53 PM #9Originally Posted by 100%NATURAL-theGH
But like I said, I'm not qualified to tell you what you should take. It works for me personally. We have a different background though, OCD vs. generalized anxiety.
03-20-2005, 06:54 PM #10Originally Posted by 100%NATURAL-theGH
03-20-2005, 06:54 PM #11
You also have to remember that its likely going to be temporary, as in during pct. Stay strong and work through it if you can bro. Good luck.
03-20-2005, 06:58 PM #12
I have some PAXIL downstairs... maybe I should try that huh?
03-20-2005, 07:00 PM #13Originally Posted by 100%NATURAL-theGH
03-20-2005, 07:01 PM #14
I'm sure we can get some more bros to give their thoughts on this. Bask8kase is very knowledgable in these issues I think.
03-20-2005, 07:03 PM #15Originally Posted by 100%NATURAL-theGH
talk to your doc if it continues...
03-20-2005, 07:03 PM #16
cool... i get where you are coming from... the PAXIL is the regular strength and it was prescribed to my room mate and he said I can have it... I don't see why self medicating with this is any more dangerous than the rest of what we do so I won't sweat it... just buy my stuff in MX and be my own doctor... thats how i do it for everything else!
03-20-2005, 07:05 PM #17Originally Posted by 100%NATURAL-theGH
03-20-2005, 07:06 PM #18Originally Posted by smegs
03-20-2005, 07:10 PM #19Originally Posted by 100%NATURAL-theGH
03-20-2005, 07:16 PM #20Junior Member
- Join Date
- Mar 2005
- WINDY CITY
Ok I have been on Paxil and others but what works the best for me is xanax .5 mg you can take it as you need it and most Dr. will give it to you that is all I use now.
03-20-2005, 07:16 PM #21
I know... im just kidding no matter how bad it gets.. any real man is gonna realize it has to end some day... i have a tolerance for pain..
03-20-2005, 07:17 PM #22
thanks time I would have to agree as that is the drug I would have chosen... When I get a chance I'm gonna swing down to Mexico and pick up a few hefty bottles of that sh1t... for now the paxil will have to suffice...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)